# SDR AALA20130305008

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 65,209 hours, 33,877 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Spring
- Condition: Broken
- Location: Fuel Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ELP - CREW REPORTED RIGHT ENGINE SPOOLED DOWN ON APPROACH.  RIGHT ENGINE FLAMED OUT (SINGLE ENGINE TIME TWO MINUTES).  EMERGENCY DECLARED FLIGHT LANDED ELP WITHOUT INCIDENT.  REPLACED FUEL LEVER CUTOUT SWITCH DETENT SPRING.  SYSTEM GROUND CHECK NORMAL OPERATION.
